# SDR FDEA200812265303

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PAX DOOR LEFT LOWER CUT OUT FRAME WEB AND ANGLE SUPPORT HAVE SEVERAL SPOT OF CORROSION AT STA 690-730. REMOVED ANGLE SUPPORT AND FABRICATED, LOCATED, DRILLED,TREATED, PRIMED AND INSTALLED NEW ANGLE SUPPORT IAW SRM51-40-02, 51-40-05, 51-40-06 AND 51-20-01.  REMOVED WEB ON STA 680-700 AND FABBED NEW WEB ON MAE TRAVELER NR T8/767742, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW WEB IAW SRM 51-40-02, 51-40-05, 51-40-06, 51-20-01. THIS IS A MAJOR AND CATEGORY "A" REPAIR.
